# SDR CA991103057

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 750
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fgc
- Part number: 7011702929
- Condition: Failed
- Location: E/E Bay
- Part time: 552 hours
- Component: Honeywell, GC810
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, FLIGHT GUIDANCE CONTROLLER A FAIL LIGHT CAME ON.
